# SDR HEEA0012948

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Failed
- Location: Triple Tach
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH WENT TO ZERO THEN TO 104 AND STAYED DURING  CRUISE FLIGHT.
